# SDR CALA2012042500295

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 55,701 hours, 12,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R4
- Part serial: 16711
- Condition: False Activation
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE ON SHORT FINAL & ALARM FROM FORWARD LAV. FALSE ALARM  NO SMOKE.  OBSERVED NO EVIDENCE OF SMOKE OR EXCESS HEAT IN FWD LAV  A. R & R SMOKE DETECTOR IN LAV A AS PRECAUTION.  REF AMM 26-14-01.  OPS TEST NORMAL. OK TO CONTINUE.
